# SDR HEEA978903

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: Nr 2
- Part time: 587 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL, COMPRESSOR STALLS AND SMOKE ON SHUTDOWN.  UPON INSPECTION OF TURBINE PARTS NOTED:  RUNOUT BEYOND SERVICEABLE LIMITS ON #2 NOZZLE 1ST AND 2ND STAGE TIP PATH AND CRACKED LEADING EDGE AND TRAILING EDGE AS MARKED. REPLACED WITH DALLAS AIRMOTIVE OVERHAULED #2 NOZZLE.
